# SDR CA100804005

- Difficulty date: July 26, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O.  DURING T/O ROLL, THE ENGINE MASTER CAUTION ILLUMINATED AS THE OIL PRESSURE DROPPED IN THE YELLOW BAND.  THE T/O WAS ABORTED AND THE ACFT RETURNED TO RAMP.   POST EVENT INSP FOUND NO OIL ON THE SIGHT GLASS. TROUBLESHOOTING IS ONGOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
